# SDR DALA2025012200536

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 30,603 hours, 11,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6944522) DURING SVC CK, FOUND SEAT 37D EMERGENCY FLOOR PATH LIGHT INOP. FOUND WIRE HARNESS AT CONNECTOR PINCHED. REROUTED WIRES, AND INSPECTED. NO DAMAGE FOUND TO WIRES. LIGHT VERIFIED WORKING PER B737 AMM 33-51.
